Hello, I have a question about a discharge heres the situation, i live with my sister and she has lupus and is on medication for it, but i do the laundry, and i noticed for a long time now, theres always a very heavy yellow discharge on her underwear. can this be from her medication? i am not that close with her to approach her? but i am worried something but seriously be wrong b.c this has been a while at least a year . please help
Posts: 88 | From: ny | Registered: Oct 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.